Acta Mathematica

Removable singularities of solutions of linear partial differential equations

Reese Harvey and John Polking

Full-text: Open access


This research was partially supported by NSF Grant GP 8997 and NSF Grant GP 12754.

Article information

Acta Math., Volume 125 (1970), 39-56.

Received: 1 December 1969
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1970 © Almqvist & Wiksells Boktryckeri AB


Harvey, Reese; Polking, John. Removable singularities of solutions of linear partial differential equations. Acta Math. 125 (1970), 39--56. doi:10.1007/BF02838327.

Export citation


  • Bochner, S., Weak solutions of linear partial differential equations. J. Math. Pures Appl., 35 (1956), 193–202.
  • Carleson, L., Removable singularities of continuous harmonic functions in Rm, Math. Scand., 12 (1963), 15–18.
  • Selected problems on exceptional sets, Van Nostrand, Princeton, 1967.
  • Federer, H., Geometric measure theory, Springer-Verlag, New York, 1969.
  • Hörmander, L., Pseudo-differential operators. Singular integrals, Proc. Symposia in Pure Math., 10, Amer. Math. Soc., Providence, 1967.
  • Kneser, M., Einige Bemerkungen über das Minkowskische Flächenmass. Arch. Math., 6 (1955), 382–390.
  • Littman, W., Polar sets and removable singularities of partial differential equations. Ark. Mat., 7 (1967) 1–9.
  • Schwartz, L., Théorie des distributions, Hermann, Paris, 1966.
  • Serrin, J., Removable singularities of solutions of elliptic equations. Arch. Rational Mech. Anal., 17 (1964), 67–78.